# SDR IPXA2020030652800

- Difficulty date: January 13, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327075600000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C241LH FLOOR BOARD DAMAGED WIDTH WISEFABBED PNL 241LH FROM 5024N40000155-G BAQT 3525521 PER SREO A300-5320-40552-B
